# SDR D942004F00000

- Difficulty date: August 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N6037W
- Make and model: Beech 95-B55
- Aircraft serial: TC2238
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rocker
- Part number: 652130
- Condition: Broken
- Location: Nr 5 Cylinder
- Part time: 110 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PILOT LOST POWER TO THE LT ENGINE.  INVESTIGATION REVEALED THAT THE NR 5 CYLINDER EXHAUST VALVE ROCKER ARM WAS BROKEN.  ADDITIONAL INSPECTION REVEALED DAMAGE TO THE NR 5 PUSH ROD AND HOUSING, AND THE HYDRAULIC LIFTER ASSY.  ENGINE WAS MANUFACTURED 7-23-01 AND HAS A TT OF 110.6 HRS.  INSPECTION AND REPAIR WAS COMPLETED IAW INSTRUCTIONS FROM A TECH REP.  THE BROKEN ROCKER ARM WAS SENT TO MFG WARRANTY, IAW THEIR REQUEST AND THE OWNERS APPROVAL.  (SW13200404842)
